# SDR MALA040727

- Difficulty date: November 10, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,458 hours, 15,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 8519M3
- Part serial: OFF555
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAULT CWP ILLUMINATES WHEN EXTENDING FLAPS UNTIL FLAPS REACH SELECTED POSITION.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROLLER PN 8519M3, SN/OFF 555, SN/ON 057, IAW SMM CHAP 27-51-1.
